# SDR IXXA20250820001

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,902 hours, 25,698 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 75700106
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE T/E OF THE RIGHT WINGLET OUTBROAD SIDE
